# SDR DALA2016071105272

- Difficulty date: July 10, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 51,181 hours, 28,973 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO TUL DUE TO SEVERAL PASSENGERS REPORTED LIGHT HEADINESS, DIZZINESS AND NAUSEA AT FL300.   MAINTENANCE PERFORMED BORESCOPE INSPECTION OF STAGE 3 AND 4 HPC OF NR 1 AND 2 ENGINES.  NO EVIDENCE OF OIL LEAKAGE FOUND.  REMOVED AND REPLACED COALESCE BAGS.  RAN BOTH ENGINES WITH FIRE DEPARTMENT ON BOARD.  NO CO2 DETECTED.  PERFORMED DUCT BURNOUT.  AIRCRAFT OKAY FOR SERVICE.  (LP# 8512746)
